# SDR AU960802

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 3425 · Integrated Flight System
- Part: Efis System
- Part number: NK11062
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: CR
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

(AUS) AUTOPILOT `B' DISCONNECTED - EFIS DISPLAYS BLANK - FLIGHT  INSTRUMENTS FAILED - NIL CBS TRIPPED - AFTER 15 SECONDS NORMAL OPERATION WAS RESUMED - SUSPECT CAUSED BY FAULTY GCU
